# SDR SWIA201024459

- Difficulty date: June 27, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 22,874 hours, 17,824 cycles
- Engine: Ge CF343B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE COMBUSTION LINER CRACKED BEYOND LIMITS.  (BOROSCOPE INSP)  REPLACED ENGINE.
